MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, URETHRAL

CONVATEC INC CURE PRODUCTS; CATHETER, URETHRAL
Model Number M14C
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user states "he has been using this catheter for years for retention from bph and he said he likes this product, overall works well for him.Consumer said sometimes he notices at the very tip the tip it can be a little "rough and abrasive." he said he will feel the tip of the catheter before and/or after use just to check it and only some will feel "slightly abrasive." he said it is still feels "kind of smooth" so he just applies lube over it and uses ones he finds feel this way.He said sometimes it can "not feel too good a little discomfort with removal." denies bleeding or pain.No harm reported.He thinks maybe something during the manufacturing process doesn't polish these as well as others and just wanted us to be aware.".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key19018392
Report Number1049092-2024-00033
Device Sequence Number7993935
Product Code GBM
UDI-Device Identifier00815947020086
UDI-Public00815947020086
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM14C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown